advertisement
Question
Posted by: Anonymous | 2009-06-19

triphasil and anti-depressants

I have been on lilly fluoxetinefor about 9 yrs now before I was on lourine but due to the fact that I went on to triphasil they changed it and since jan this year i have not been on any contraception as it caused me not to loose any weight but simply gain i was always bloated but now I have the problem that I cant sleep and its not that I am tired the next day i also sweat exessively could it be my hormones

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

No it is unlikely to be hormonal. The sleep could be related to the fluoxetine.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement